It's the dead of winter and my eye wont stop watering.
I've tried Allergy Control eye drops at the proper dosage, and they don't seem to help.
I take one generic OTC 10mg Zyrtec every 24 hours (sometimes two).
I'm also a musician, and I love to sing, and have been frustrated lately with not being able to sing because my sinus's feel like they are blocking me from hitting any high melodies.
I've been feeling like I'm short of breath, as if I can't fit enough words in one breath as usual when talking, as well.
I have always had allergies when I was little, and then, when I was 12, 13, 14 I stopped having them w/o medication. Then, the last two and a half years I got them like usual during the spring and fall.
But now, (since fall) my eye has been watering off and on, and now very, very frequently. It was watering, and then I went down to Florida (I live in Ohio,) and in FL this Christmas, it was fall down there and I had miserable allergies, and when I returned to Ohio two weeks ago, they were still as bad, if not wore, as before I left, but the miserable runny nose/throat stuff was gone a few days before I came back up here.
My eyes never really feel dry, but my left waters constantly, and my right fairly lightly.
These are the only allergy-type symptoms I have, but my left eye has become painfully chapped because of the watering.
I'm not really sure what to do, and it's kind of hard to convince my father to go to the doctor just for allergies, but like I said, nothing has been working.
(I don't have a runny/stopped up nose, or sore throat).
Thanks for any input. If more info is needed, just ask.
Any help is much appreciated.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.